Does Keflex cause yeast infection?

Star Asked: Does Keflex cause yeast infection?

I was recently on Keflex, a broad spectrum antibiotic, for ten days. Since then I've been experiencing several problems:
Keflex is known to give me hemorrhoids, and I attribute this to the antibiotic killing off all good flora in the digestion tract. I've had the worst hemorrhoid I can imagine- it's lasted seven days so far. Preparation H does nothing- but sitz baths do provide some comfort from the itching and burning as well as ibuprofen.
This time around around, I think I've developed a yeast infection as well. I've developed VERY painful, small red bumps on the inner lips of the vulva. They are very painful when touched, itch like crazy, and burn with I urinate. However, I haven't noticed any discharge. They make it uncomfortable to sit, and only magnify the pain caused by the hemorrhoid. I suspect this was caused by the Keflex as well, but as I've only had one yeast infection in my life (ten years ago) and it was cured with yogurt, I'm unsure.
Any info provided would be greatly appreciated- I am a 24 year-old female. I have just moved into the state and haven't found a new doctor (neither can I afford one!); is there anything OTC that would work for this?

Answers:

Be The First To Answer This Question…

Got a better answer? Share it below!

Incoming search terms:

  • does keflexcause hemeroids
  • keflex hemorrhoids

Related posts:

  1. Could it be a yeast infection?
  2. Hemorrhoids, fissure, yeast infection?
  3. Yeast infection?. or Herpes?.?
  4. What is Holistic system cure for Tinnitus ringing in ears acne yeast infection psoriasis hemorrhoids
  5. HELP ME PLEAASSEE.!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!?